Jump to content

tlehmbecker

Members
  • Content Count

    88
  • Joined

  • Last visited

  • Days Won

    2

tlehmbecker last won the day on April 10 2017

tlehmbecker had the most liked content!

Community Reputation

11 Good

About tlehmbecker

  • Rank
    Established Member

Recent Profile Visitors

2,338 profile views
  1. Hey all, I've been on aripiprazole, duloxetine, and gabapentin for about 4 months now with no adverse effects on my HPPD. I know that generally, people get worse on such medications, but for me things are going alright. They haven't caused any symptoms to get worse and are helping with my comorbid disorders somewhat. That said, they aren't making my symptoms better by any means. I'm more or less still at my HPPD baseline. For those wondering, I was prescribed the aripiprazole for MDD w/ psychotic features, the duloxetine for MDD, and the gabapentin for anxiety and seizure prevention
  2. I use a nootropic stack, but it seems very ineffective at this point. Anyway, my stack: MORNING 10mg Abilify 300mg gabapentin 100mg 50% alpha-GPC 200mg CDP choline 800mg piracetam 750mg oxiracetam 100mg caffeine 200mg L-theanine Nicotine from 1-2 cigarettes AFTERNOON/EARLY EVENING 300mg gabapentin 100mg 50% alpha-GPC 200mg CDP choline 800mg piracetam EVENING 300mg gabapentin 50mg hydroxyzine pamoate Another cigarette Sleep And that's it.
  3. So, after a hospitalization for a suicide attempt I've been put on 10mg Abilify (aripiprazole) and have been taking it daily. Haven't noticed my symptoms getting worse. Perhaps slightly, but nothing unbearable at this point. Additionally I have tried 1:1 THC:CBD weed with no worsening of symptoms. This suggests to me at least that the mechanism behind my HPPD is entirely different than the common hypotheses.
  4. So, for the past week or so I've been smoking a strain that's nearly all CBD and (almost) no THC (I think it's about 13% CBD and maybe 1% THC). I smoke it in joint form, usually shortly before bed. I haven't noticed anything getting better or worse. However, it has done wonders for my insomnia and helps me feel relaxed before I hit the sack. Excellent stress relief. I have a strain that's nearly 1:1 THC to CBD to try still, so I have no idea how the THC will play into things. Planning on doing that this weekend since this will give me ample recovery time should I have a bad time (I d
  5. Well, my journey with HPPD (and mental illness in general) has come a long way in the two years since I started having issues, and it hasn't really improved. It feels like I've plateaued in terms of my illnesses. For awhile it was really bad and getting worse, but everything has tapered off some and I'm just kind of stuck at the same level, not really improving nor worsening (though I do feel like I'm getting worse). Through everything my HPPD hasn't improved and if anything, has actually gotten worse. I've learned to live with it somewhat, but it still causes me a lot of distress. I real
  6. Thanks for the concern. Anyways, I dropped all nootropics sans Lion's Mane and l-theanine. Don't worry, I had only been using them off and on for a few days. With that said, visuals seem to have mostly returned to baseline. So one or more of the racetams were causing a worsening in symptoms. Regarding the clonazepam, I've been doing a daily micro-taper for the past two and a half months, so I can't really just stop. I mean, I can, but then I would have to taper again and daily micro-tapering is a tedious and arduous thing (I have to get up 2 hours before I normally do just to prepare solu
  7. So, I started trying out nootropics to get some of my cognitive spark back. My stack *was* as follows 750mg oxiracetam 750mg aniracetam 400mg alpha-GPC (in 50% form, so 800mg of powder) 200mg l-theanine in split doses But I'm altering it. I believe the aniracetam is making my HPPD worse, my ghosting/double-images in particular. The reason I think this is that aniracetam has an affect on serotonin and dopamine. I can't remember if it's an agonist or antagonist. Since HPPD is apparently linked to serotonin and dopamine to some extent, I would think messing with either would be bad. Then agai
  8. So, bit of an update. About 3 weeks into starting this medication. I'm at the full 8mg/day. No noticeable effect on any HPPD symptoms. However, that being said, 8mg/day is a paltry dose compared to the average dose which is 32mg/day or more. I discussed this with my psychiatrist today and he suggested to up my dose to 16mg/day in split doses, 8mg in the morning and 8mg at night since I'm tolerating it well and I don't feel drowsy when taking it. However, it has improved my quality of sleep quite a bit. I may not be getting more sleep or falling asleep easier, but I am certainly getting much mo
  9. So, I'm starting a trial of tiagabine for potential treatment of HPPD symptoms. I'll give a quick rundown and then I guess use this thread as sort of a log. Tiagabine is, for those that don't know, an anticonvulsant typically used as an adjunctive treatment for seizures. However, it has been used off-label in the treatment of panic disorder and generalized anxiety disorder. Tiagabine works as a selective GABA reuptake inhibitor, specifically it works by blocking the action of GAT-1. In turn this increases the overall level of GABA in the brain. Since GABA is an inhibitory neurotransmitter,
  10. I know. They've done studies, mostly in older folks and found that long term use of anticholinergics like DPH definitely have an effect on the brain. Most notably long term use leads to a highly increased risk of Alzheimer's and if you're young like me, both an increased risk of Alzheimer's and earlier onset of Alzheimer's. Not to mention chronic central anticholinergic syndrome. At least it was just DPH though and not something like MDMA. Hoo lord, if I did MDMA every night, hell even just like 3 times a week, for even just a few months I would be in a much worse position than I am now.
  11. So, awhile ago I began investigating the role acetylcholine might play in HPPD. This was mainly driven by the fact that my case of HPPD was likely caused by diphenhydramine, an antihistamine with potent anticholinergic properties (i.e. it "blocks" the action of acetylcholine). Other driving factors were the fact that many people seem to at least have a temporary worsening of HPPD symptoms when using anticholinergic/antihistamine/antimuscarinic medicines and also to the eerie similarities between central anticholinergic syndrome/anticholinergic toxicity symptoms and HPPD symptoms. I decided
  12. Xanax aka alprazolam is safe to take with HPPD. However, alprazolam just like all other benzodiazepines is highly addicting when not used in a controlled manner. With alprazolam it is especially easy to get carried away with it and end up with one of the nastiest addictions to quit, probably second only to alcohol (benzodiazepine withdrawal is hell. Not only could it potentially kill you, but the effects could last years if you don't come off it properly, and coming off of it properly takes months to years for some people and even then they still could exhibit withdrawal symptoms). Eve
  13. Mainly because I don't have another appointment with him for another 2 weeks and I can't necessarily talk to him over the phone (he's booked from 8-5 on most days). I know his suggestion would be a quick taper since I've only been on it a few weeks (counting the taper week). I've stopped cold turkey on meds before, but those were of course different meds. Anyways, I stopped cold turkey (I know, I know, you should never cold turkey any med) and haven't noticed anything adverse. I still have the pills on hand should things start to go south. I'm gonna give it a week, if nothing happens then
  14. I've been on it 3 weeks if you count the week of tapering up. Currently on 5mg (from what I understand a relatively low dose). Can I just stop or do I need to taper off of it? The side effects are horrible at this point and I want off this stuff ASAP.
×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.